# SDR ASOA04535

- Difficulty date: July 29, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN DFW, THE FORWARD EMERGENCY FLOOR STRIP INOPERATIVE. MAINTENANCE FOUND THE FORWARD ORAGNE STRIP OF FLOOR EMERGENCY LIGHTING UNPLUGGED AND UNSECURED.  MAINTENANCE RECONNECTED AND RESECURED THE LIGHT STRIP.  OPERATIONAL CHECKS GOOD.  AIRCFAFT OK FOR SERVICE.  (M)
